# SDR DALA2024062706574

- Difficulty date: June 26, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 64,488 hours, 45,835 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9502, INITIAL INSPECTION: CRACK (2EA) ON ANGLE AND INTERNAL SKIN ON LOWER AFT CORNER AT EMERGENCY EXIT DOOR FWD LH. CORRECTIVE ACTION: INTERNAL SKIN ON LOWER AFT CORNER AT EMERGENCY EXIT DOOR FWD LH WAS REPAIRED PER B717-200 SRM 52-20-02-2R PROCEDURE 1, REPAIR 1. AND ANGLE WAS REPLACED PER B717-200 SRM 51-41-01-0G AND SRM 51-41-02-0G. (LP 0414388)
